# SDR UPS05444612

- Difficulty date: May 13, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 65B100983
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX AIR CONDITIONING BAY LT KEELBEAM BOX EXTERNAL SURFACE VERTICAL WEB ATTACH STIFFENER FOUND CRACKED AT STA 983 LBL 9 WL 95 INCH (CRACK LENGTH .500) FX AIR CONDITIONING BAY LT KEELBEAM BOX EXTERNAL SURFACE VERTICAL WEB ATTACH STIFFENER REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
